I would like to know if Cushings' Syndrome/Cushings can result in the following bloodwork: Abnormal serum cortisol of 986 nmol; Abnormal WBC of 14; Abnormal insulin of 1280; Abnormal ESR of 36, urine cortisol of 265 nmol/L?
Also does Cushings show up in any form on an MRI?
Does Cushings cause tiny purple colored veins? My breasts have become covered with them and look quite purple! The purple stretch marks on my stomach have already faded to white. (I gained 70 lbs. in 3 months!)
Thank-you for your assistance!
PS. I have a 4 mm posterior pituitary tumor located to the left/laterally.
Cushing's disease in itself describes the systemic manifestations of excess cortisol from a pituitary adenoma and does not "show up" on an MRI. Rather, it's the pituitary adenoma that your docs are looking for on the imaging studies. As I have never personally examined you or reviewed your personal history and workup in detail, I cannot make a specific comment as to the abnormal lab values and their cause. What I can say is that the cortisol levels are quite elevated, which in itself doesn't necessarily point to a particular cause (pituitary ademona vs oral steroid excess etc...), but in the setting of a known pituitary adenoma, the levels could certainly be due to a steroid producing tumor.
Purple striae (streaks on the skin that look like stretch marks) are well known to be associated with Cushing's. The marks on your chest could be this or could be due to thinning of the skin which is also a feature of Cushing's. Get a neurosurgery and endocrine consult for further evaluation. Good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.